# SDR MASA20210205051

- Difficulty date: January 14, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC6701300095300
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INB OUT LUG IN HINGE FITTING NR 3 AT LT AILERON.  AL |INB OUT LUG IN HINGE FITTING NR 3 AT LT AILERON.  AL WERE REPAIRED PER REO 670-57-61-107 REV.-8.
